# SDR DL75E090976

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,354 hours, 13,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1660 FLOORBEAM HAS CORROSION ON UPPER SURFACE AT BL 0 AND LBL 44 CP53-251-01-02-05I, C/W AT SAA -SAT ON N/R 126196 JOB 82957200001.
